Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Application of Homotopy Methods to Power Systems

Application of Homotopy Methods to Power Systems

Year:    2004

Author:    Dayong Cai, Yurong Chen

Journal of Computational Mathematics, Vol. 22 (2004), Iss. 1 : pp. 61–68

Abstract

 In this paper, the application of homotopy methods to the load flow multi-solution problems of power systems is introduced. By the generalized Bernshtein theorem, the combinatorial number Cn2n is shown to be the BKK bound of the number of isolated solutions of the polynomial system transformed from load flow equations with generically chosen coefficients. As a result of the general Bezout number, the number of paths being followed is reduced significantly in the practical load flow computation. Finally, the complete P-V cures are obtained by tracking the load flow with homotopy methods.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2004-JCM-10334

Journal of Computational Mathematics, Vol. 22 (2004), Iss. 1 : pp. 61–68

Published online:    2004-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    Homotopy methods Bezout number Bernshtein-Khoranski-Kushnirenko (BKK) bound Load flow computations.

Author Details

Dayong Cai Email

Yurong Chen Email